Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 30, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Jun 26, 2012, 5:29 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2012, 5:29 PM EDT (21:29 UTC)
- Expired
- Jun 27, 2012, 4:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
474 WHUS72 KTAE 262129 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 529 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR PORTIONS OF THE COASTAL WATERS THROUGH WEDNESDAY MORNING... .CONDITIONS WILL GRADUALLY IMPROVE THROUGH TONIGHT AS TROPICAL STORM DEBBIE MOVES INLAND OVER THE FLORIDA PENINSULA AND WEAKENS. HOWEVER...STRONG WINDS AND HAZARDOUS SEAS WILL LINGER THROUGH WEDNESDAY MORNING. GMZ730-755-775-270400- /O.NEW.KTAE.SC.Y.0030.120626T2129Z-120627T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 529 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT WEDNESDAY. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH 6 TO 9 FOOT SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
590 WHUS72 KTAE 270212 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1012 PM EDT TUE JUN 26 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR EASTERN SECTIONS OF THE COASTAL WATERS UNTIL 400 AM EDT... .CONDITIONS WILL CONTINUE TO GRADUALLY IMPROVE THROUGH THE REMAINDER OF TONIGHT AS DEBBIE HAS WEAKENED TO A TROPICAL DEPRESSION AS OF 8 PM EDT...AND IS NOW ABOUT TO MOVE INLAND OVER THE FLORIDA PENINSULA AND WEAKEN. WINDS AND SEAS ARE ALSO DIMINISHING OVER THE SMALL CRAFT ADVISORY AREA...AND NOW PLAN ON ENDING THE ADVISORY AT 200 AM EDT. HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH THE REST OF THE WEEK WITH LIGHT WINDS AND LOW SEAS. GMZ765-270800- /O.EXB.KTAE.SC.Y.0030.000000T0000Z-120627T0800Z/ COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1012 PM EDT TUE JUN 26 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. * PEAK WINDS: NORTH AROUND 20 KNOTS. * PEAK SEAS: 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-775-270800- /O.EXT.KTAE.SC.Y.0030.000000T0000Z-120627T0800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1012 PM EDT TUE JUN 26 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. * PEAK WINDS: NORTH AROUND 20 KNOTS. * PEAK SEAS: 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 26, 12:16 PM EDT, 5 hours 13 minutes earlier.
Area forecast discussion, Jun 26, 12:16 PM EDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1216 PM EDT Tue Jun 26 2012
.UPDATE...Tropical Storm Debby continues to move slowly across
Apalachee Bay towards the eastern Big Bend. Then intensity has
dropped to 35 knots and the storm is expected to make landfall
early Wednesday. The surface boundary, which helped to trigger the
extreme rainfall yesterday, has weakened and shifted east this
morning. Latest surface analysis indicates this boundary runs from
the center of Debby northeast across Dixie county. Expect this
region to be the focus for additional heavy rain today. However,
the convection is not nearly as deep today as it was 24 hours ago.
Therefore, rainfall rates should not be as high today in the
eastern Big Bend. Despite this, any bands that do develop may
cause some additional flooding, given the saturated conditions.
Farther west, drier air continues to pour in from the north in the
wake of Debby. Have trimmed PoPs over the western zones to account
for latest conditions.
&&
.MARINE...Conditions will slowly begin to improve from west to
east over the next 24 hours as Debby moves inland over central
Florida. Have adjusted seas downward with the latest update to
match better with current buoy observations.
&&
.AVIATION...MVFR to IFR conditions will continue this morning at
KVLD and KTLH. These conditions will gradually improve starting
this evening. VFR conditions expected elsewhere.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 84 74 87 71 91 / 70 50 40 40 40
Panama City 87 77 88 75 90 / 60 30 30 30 30
Dothan 90 72 90 71 94 / 30 10 10 20 20
Albany 88 72 90 70 92 / 50 30 20 30 20
Valdosta 85 72 86 70 91 / 80 50 50 50 40
Cross City 82 75 83 72 91 / 100 60 60 60 50
Apalachicola 84 78 85 75 87 / 70 50 40 40 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...Flash Flood Watch through late tonight for Coastal Dixie-Coastal
Taylor-Inland Dixie-Inland Taylor-Lafayette.
TROPICAL Storm Warning for Coastal Dixie-Coastal Franklin-
Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla-Inland Dixie-Inland Taylor-Lafayette.
High Surf Advisory until 5 PM CDT this afternoon for Coastal Bay-
South Walton.
GM...TROPICAL Storm Warning for Apalachee Bay-Coastal waters From
Ochlockonee River to Apalachicola FL out to 20 NM-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
Camp/Godsey/HarriganHazardous weather outlook, Jun 26, 5:14 AM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 AM EDT TUE JUN 26 2012
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
514 AM EDT TUE JUN 26 2012 /414 AM CDT TUE JUN 26 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
THE MAJOR THREAT TODAY WILL BE FLOODING MAINLY ACROSS THE
EASTERN BIG BEND.
PLEASE SEE MIAAFDTAE AND MIAHLSTAE FOR MORE SPECIFIC INFORMATION.
FLORIDA...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COASTAL DIXIE-COASTAL
TAYLOR-INLAND DIXIE-INLAND TAYLOR-LAFAYETTE.
TROPICAL STORM WARNING FOR COASTAL DIXIE-COASTAL FRANKLIN-
COASTAL GULF-COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL
WAKULLA-INLAND DIXIE-INLAND TAYLOR-LAFAYETTE-MADISON.
HIGH SURF ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR COASTAL BAY-
SOUTH WALTON.
MARINE AREA...
TROPICAL STORM WARNING FOR APALACHEE BAY-COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS
FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- COASTAL WATERS
FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM SUWANNEE
RIVER TO APALACHICOLA FL FROM 20 TO 60
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
HAZARDS FROM DEBBY WILL LIKELY CONTINUE INTO AT LEAST WEDNESDAY
WITH A GRADUAL AND THEN MORE RAPID IMPROVEMENT EXPECTED FOR THE
REMAINDER OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD CLOSELY MONITOR THE WEATHER AND ANY FLOODING ISSUES.
REPORT HEAVY RAIN AMOUNTS AND FLOODING...AND ANY SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.
BLOCKIn the hours before
Local storm report, Jun 26, 11:36 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1136 AM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM HEAVY RAIN 1 E CURTIS MILL 30.01N 84.50W
06/26/2012 E28.78 INCH WAKULLA FL PUBLIC
UNOFFICIAL MEASUREMENT. STORM TOTAL. EMPTIED 7 INCH RAIN
GAUGE 4 TIMES WITH AN ADDITIONAL .78 INCHES THEREAFTER.
&&
HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:35 PM EDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 8 days |
| Jun 25, 11:41 PM EDT | Flash Flood Warning | TAE | Franklin, Gulf, Liberty | 6 hr |
| Jun 26, 1:18 AM EDT | Flash Flood Warning | TAE | Lafayette, Taylor | 6 hr |
| Jun 26, 4:00 AM EDT | Areal Flood Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 6 hr |
| Jun 26, 4:04 AM EDT | High Surf Advisory | TAE | Bay, Walton | 13 hr |
| Jun 26, 12:44 PM EDT | River Flood Warning | TAE | Dixie, Levy | 7 days |
| Jun 26, 12:48 PM EDT | River Flood Warning | TAE | Dixie, Levy | 7 days |
| Jun 26, 12:55 PM EDT | Areal Flood Warning | TAE | Franklin, Jefferson, Liberty, Wakulla | 24 hr |
| Jun 26, 2:13 PM EDT | Areal Flood Warning | TAE | Lafayette, Taylor | 3 hr |
| Jun 26, 3:01 PM EDT | Flash Flood Warning | TAE | Lafayette | 119 min |
| Jun 26, 4:08 PM EDT | Flash Flood Warning | TAE | Taylor | 112 min |
| Jun 26, 4:50 PM EDT | Areal Flood Warning | TAE | Lafayette, Taylor | 3 hr |
| Jun 26, 4:57 PM EDT | Flash Flood Warning | TAE | Lafayette | 63 min |
| Jun 26, 5:07 PM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 11 hr |
| Jun 26, 5:55 PM EDT | Flash Flood Warning | TAE | Lafayette | 2 hr |
| Jun 26, 7:49 PM EDT | Areal Flood Warning | TAE | Dixie, Lafayette, Taylor | 24 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.